Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 314, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 17, 2014, 1:58 PM MDT for Cherry County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2014, 1:58 PM MDT (19:58 UTC)
- Expired
- Aug 17, 2014, 2:45 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 1:59 PM MDT | HAIL 2.75 | 4 E Merriman, NE | BROKEN WINDOWS REPORTED. |
| Aug 17, 2:22 PM MDT | HAIL 0.75 | Eli, NE | HAIL COVERING YARD |
| Aug 17, 2:22 PM MDT | HAIL 1.5 | 6 Ssw Eli, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 1:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
853
WUUS53 KLBF 171958
SVRLBF
NEC031-172045-
/O.NEW.KLBF.SV.W.0314.140817T1958Z-140817T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM MDT SUN AUG 17 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 245 PM MDT
* AT 156 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIMAN...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELI...CODY LAKE AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 137 AND 158.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10125 4269 10132 4279 10173 4300 10167
TIME...MOT...LOC 1959Z 298DEG 20KT 4291 10160
HAIL...1.50IN
WIND...60MPH
$$
MARTIN3 follow-up statements
363
WWUS53 KLBF 172005
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN AUG 17 2014
NEC031-172045-
/O.CON.KLBF.SV.W.0314.000000T0000Z-140817T2045Z/
CHERRY NE-
205 PM MDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 245 PM MDT...
AT 202 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MERRIMAN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELI...CODY LAKE AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 137 AND 158.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10125 4269 10132 4279 10173 4300 10167
TIME...MOT...LOC 2005Z 298DEG 20KT 4289 10156
HAIL...2.50IN
WIND...60MPH
$$
MARTIN703
WWUS53 KLBF 172016
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT SUN AUG 17 2014
NEC031-172045-
/O.CON.KLBF.SV.W.0314.000000T0000Z-140817T2045Z/
CHERRY NE-
216 PM MDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 245 PM MDT...
AT 212 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ELI...AND MOVING SOUTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CODY LAKE AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 141 AND 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10157 4300 10125 4269 10132 4278 10167
TIME...MOT...LOC 2016Z 298DEG 20KT 4286 10149
HAIL...2.75IN
WIND...60MPH
$$
MARTIN957
WWUS53 KLBF 172027
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN AUG 17 2014
NEC031-172045-
/O.CON.KLBF.SV.W.0314.000000T0000Z-140817T2045Z/
CHERRY NE-
227 PM MDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 245 PM MDT...
AT 226 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ELI...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CODY LAKE AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 146 AND 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4276 10161 4300 10146 4300 10125 4269 10132
TIME...MOT...LOC 2027Z 298DEG 20KT 4283 10142
HAIL...2.50IN
WIND...60MPH
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 1:56 PM MDT, 2 minutes earlier.
Area forecast discussion, Aug 17, 1:56 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CDT SUN AUG 17 2014 .SYNOPSIS... ISSUED AT 254 PM CDT SUN AUG 17 2014 INVERTED TROUGH ACROSS WESTERN NEBRASKA...WITH A DISTINCT DRY LINE ACROSS WESTERN NEB. 19Z OB FOR KSNY HAS A 41 DEGREE DEW PT...WHILE KOGA HAS A 64 DEGREE DEW PT. MEANWHILE AN OUTFLOW BOUNDARY FROM MORNING S DAKOTA CONVECTION HAS PUSHED ACROSS THE S DAKOTA/NEB BORDER. CONVECTION STARTING TO FIRE ACROSS CHERRY COUNTY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE AIDED BY THE OUTFLOW BOUNDARY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM CDT SUN AUG 17 2014 CONVECTION THIS AFTERNOON IS THE MAIN CONCERN AS STORMS ARE ALREADY BEGINNING TO FIRE ACROSS CHERRY COUNTY. ALSO SOME LIGHT SHOWER ACTIVITY ACROSS BOYD AND HOLT COUNTY. THE N CENTRAL ACTIVITY WILL QUICKLY PUSH EAST INTO NE NEB...HOWEVER EXPECT THE CHERRY COUNTY ACTIVITY TO CONTINUE TO EXPAND SOUTHWARD AS IT DRIFTS EAST. CAPE VALUES OF 3000 TO 3500 J/KG WITH 40 KTS OF SHEAR SHOULD RESULT IN SOME SCATTERED SEVERE THUNDERSTORMS...SVR THUNDERSTORM WATCH ALREADY IN EFFECT. CONCERN WILL BE HOW FAR SOUTH THE ACTIVITY WILL BUILD. TEMPS HAVE SOARED INTO THE LOWER 90S AND DEW PTS AROUND 60 TO THE LOWER 60S FOR SW NEB...ALTHOUGH BETTER UPPER LEVEL SUPPORT REMAINS FURTHER NORTH. LAPS SUGGEST LITTLE TO NO CAP AND VISIBLE SAT SHOWING SOME CU DEVELOPING. EXPECT AS LEAST SOME ISOLD ACTIVITY...SIMILAR TO YESTERDAY EVENING...ALTHOUGH IT MAY BE SHORT LIVED. ALL ACTIVITY WILL MOVE EAST AND EXIT LATE TONIGHT. CANNOT RULE OUT SOME LINGERING EARLY IN THE MORNING ACROSS THE FAR EASTERN ZONES...HOWEVER LOW POPS AS HIGHER PROB OF IT EXITING BY 12Z. LOWS TRICKY AS CONVECTION WILL AID IN COOLING ALTHOUGH HIGHER DEW PTS WILL LIMIT THE COOLING. HAVE FOLLOWED CLOSE TO GUIDANCE WHICH IS MID 50S WEST TO MID 60S IN THE EAST. BY TOMORROW MID MORNING SKIES WILL BE CLEARING AND HIGHS SHOULD PUSH BACK INTO THE LOWER 90S ACROSS SW NEB...AND THE MID 80S ACROSS THE NORTH. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM CDT SUN AUG 17 2014 LOW LEVEL FLOW MONDAY NIGHT CREATES A MOIST TRAJECTORY FROM WEST TEXAS...ALONG THE HIGH PLAINS OF NEW MEXICO AND COLORADO...INTO SOUTHWEST NEBRASKA. MOISTURE THEN CONVERGES ALONG A SURFACE BOUNDARY NEAR THE NEBRASKA-KANSAS BORDER AND INCREASES THE PRECIPITABLE WATER TO 1.25-1.50 INCHES. WITH SURFACE BASED CAPE OF 1500-2500J/KG AND DEEP BULK SHEAR OF 35-40KT...STRONG STORMS ARE EXPECTED TUESDAY AFTERNOON AND EVENING AND THERE IS SOME POTENTIAL FOR SEVERE STORM DEVELOPMENT. HOWEVER...WITH THE CONSIDERABLE UNCERTAINTY INVOLVED...SEVERE WORDING WILL NOT BE INCLUDED IN THE FORECAST GRID SET. HIGH PRECIPITABLE WATER VALUES CONTINUE IN PLACE THROUGH WEDNESDAY WHEN A WEAK FRONT SAGS SOUTH. THUS...THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY IN CENTRAL AND NORTH CENTRAL NEBRASKA. A CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY AND FRIDAY NIGHT AS ANOTHER SURFACE BOUNDARY COMES OFF THE HIGH PLAINS AND THROUGH CENTRAL AND WESTERN NEBRASKA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1259 PM CDT SUN AUG 17 2014 GENERALLY VRF CONDITIONS OVER THE NEXT 24 HOURS. A WEAK COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON/EVENING WHICH WILL PRODUCE SOME SCT THUNDERSTORMS. THE BROKEN LINE WILL DEVELOP ACROSS WESTERN NEBRASKA THIS AFTERNOON AND PUSH EAST THROUGH THE EVENING HOURS. HIGHER CONFIDENCE IN IMPACT ACROSS NORTHERN NEBRASKA AND INCLUDED A TEMPO GROUP FOR KVTN. FURTHER SOUTH LIFT NOT AS GREAT AND COVERAGE LESS CERTAIN...THUS ONLY INCLUDING A VCTS AT THIS TIME. BEHIND THE FRONT WILL BE MOSTLY CLEAR SKIES AND LIGHT WINDS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...SPRINGER AVIATION...MASEK
Hazardous weather outlook, Aug 17, 3:47 AM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 AM CDT SUN AUG 17 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-181030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 447 AM CDT SUN AUG 17 2014 /347 AM MDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. EXTREME FIRE DANGER IS EXPECTED LATER THIS AFTERNOON WEST OF A LINE FROM HAY SPRINGS TO BIG SPRINGS...AS MINIMUM RELATIVE HUMIDITY DROPS TO AROUND 20 PERCENT. THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM HAY SPRINGS TO BIG SPRINGS THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE POSSIBLE EAST OF A LINE FROM GORDON TO NORTH PLATTE WITH THE BEST CHANCES ACROSS NORTH CENTRAL NEBRASKA. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE THREATS THIS AFTERNOON AND EVENING...TRANSITIONING TO A WIND THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AND THEN AGAIN FROM FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME...THE THREAT FOR ORGANIZED SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 17, 12:52 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 152 PM CDT SUN AUG 17 2014 NEZ005-094-171915- EASTERN CHERRY NE-WESTERN CHERRY NE- 1252 PM MDT SUN AUG 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 115 PM MDT/215 PM CDT/... AT 1250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF MERRITT RESERVOIR DAM...OR 36 MILES WEST OF VALENTINE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERRITT RESERVOIR DAM... STEER CREEK CAMPGROUND... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 115 AND 123. MARTIN
Special weather statement, Aug 17, 1:33 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 233 PM CDT SUN AUG 17 2014 NEZ005-094-172000- EASTERN CHERRY NE-WESTERN CHERRY NE- 133 PM MDT SUN AUG 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 200 PM MDT/300 PM CDT/... AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF MERRITT RESERVOIR DAM...OR 30 MILES WEST OF VALENTINE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 187. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 121 AND 134. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
Local storm report, Aug 17, 1:41 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 4 N MERRIMAN 42.98N 101.70W
08/17/2014 E1.00 INCH CHERRY NE PUBLIC
&&
SPRINGERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 1:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 24 min |
| Aug 17, 2:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Aug 17, 2:40 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 17, 2:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Aug 17, 3:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Aug 17, 3:26 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Aug 17, 3:41 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 49 min |
| Aug 17, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Loup and 1 more | 47 min |
| Aug 17, 5:00 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 45 min |
| Aug 17, 5:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 51 min |
| Aug 17, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 33 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.